# SDR ASOA20120222022

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 23,410 hours, 12,938 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131114
- Part serial: 05151H1404
- Condition: Failed
- Location: Cockpit
- Part time: 18,320 hours, 10,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED TAHT BOTH COCKPIT WINDSHIELDS SHATTERED ON ROTATION.  THE CREW PERFORMED AN EMERGENCY DESCENT, AND LANDED WITHOUT INCIDENT. MX R & R BOTH WINDSHIELDS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
